Too Many Risks with Serzone

I” wish I had known, but I trusted the what drug companies were telling the pharmacies and docs.”

 

I wish I could sing praises of serzone and other antidepressants but I can find something wrong in them all if I look but: serzone is the first one that I was never informed properly about the health risks.

I wish I had known, but I trusted the what drug companies were telling the pharmacies and docs. Sadly, I had to get off of Zoloft a number of years ago as I had a seratonin overload in my brain, yes this is very rare but terrifying when you are in the middle of it BUT remove the drug and things go back to normal.

I am at present being withdrawn from serzone as the new info regarding the liver troubles, made me listen. I have been experiencing elevated liver enzymes for a time now. I am also showing a increase wbc. I thought the worst was the sexual side affects and the dry mouth.. when someone finally told me that the blurry eyes and the ammonia smelling urine and the horrible nightmares I have when I am under more stress than normal can be part and parcel to the serzone.

I am so angry and disappointed in the health care system for not being truthful with what it knew. I am even more disgusted with the drug companies. Not everyone leads a more normal phsyciatrict life after serzone. I can recognise when someone is being less than honest and understand that I need to get off this… the risk is too high. All people with similar challenges don’t have that luxury.

Anyway. Hopefully my liver will survive this.. and hopefully I will move on with only moderate amounts of damage to my body. If you are on this drug talk to your doctor asap and if you have any off the symptoms related to the liver troubles find help NOW! Thanks for a forumn to speak.

Kristi Ramirez ibeclean83@aol.com

5/20/2002

This is Survivor Story number 24.
Total number of stories in current database is 48

458 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply